# SDR HALA2021120900221

- Difficulty date: December 7, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 37,593 hours, 5,848 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Lug
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 385 Z570 LH MLG RIB 6 FWD & AFT LUGS MODIFICATION AS PER 5753-01163-08A. CORROSION REMOVAL AT FWD LUG BORE & AFT SPOTFACE FOUND BEYOND LIMIT PER FIG 01, SHT 2. CORROSION REMOVAL AT AFT LUG AFT SPOTFACE FOUND BEYOND FIG 01, SHT 2. CORRECTIVE ACTION: CARRIED OUT AIRBUS REPAIR INSTRUCTION R575-58741. REF ASSOCIATED ER/A 14-594564. (2043732)
